MAUDE Adverse Event Report: ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER

ST. JUDE MEDICAL FAST-CATH HEMOSTASIS INTRODUCER; INTRODUCER, CATHETER
Model Number 406107
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During the preoperative period of a permanent pacemaker implantation procedure, the sideport of the device detached, which resulted in an interruption of vital medication infusion.The procedure was completed by removing the device and implanting the permanent pacemaker.The patient was stable.
 
Additional Manufacturer Narrative
Two images and a video were submitted for evaluation.The extension tubing had detached from the sideport of the hemostasis body due to an insufficient amount of solvent on the extension tubing.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Visual inspection was based solely upon a review of the photographs and video provided.The device was not returned.As a result of this finding, abbott is performing further investigation.
 
Additional Manufacturer Narrative
One 7f fast-cath introducer sheath was received for evaluation.The results of investigation revealed the extension tubing had detached from the sideport of the hemostasis body due to an insufficient amount of solvent on the extension tubing.

Brand Name
FAST-CATH HEMOSTASIS INTRODUCER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
5050 nathan lane north
plymouth MN 55442
MDR Report Key10337971
Report Number3005334138-2020-00319
Device Sequence Number17015364
Product Code DYB
UDI-Device Identifier05414734013819
UDI-Public05414734013819
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K914090
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number406107
Device Catalogue Number406107
Device Lot Number6457688
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/01/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/06/2020
Supplement Date Received by Manufacturer11/19/2020
11/02/2021
Initial Report FDA Received Date07/29/2020
Supplement Report FDA Received Date11/21/2020
11/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1